Hello there. I am waiting for my meds to kick in... tapazole 20 mg per day. they just gave me it on Tuesday. Now it is Friday.
Anyway, does hyperthyroidism cause itching? I'm really itchy, my back, my stomach, my arms, my face a little. Only my legs are not itchy, I thought it could be the wool sweater I was wearing, but that was on Sunday and I have showered many times since then!
How long does it take to kick in! I'm still tired, weak, yesterday called 911 cause the Healthline nurse told me to, b/c I had racing heart and chest pressure as well as being weak and a bit shaky. Not so shaky anymore. Anyway the paramedics check ed me out and said it was fast but ok. I would like to go back to work!!! I miss my students.
It takes 10-14 days (or more) to see a response to tapazole. The itching is sometimes part of Graves Hyperthyroidism (the most common cause of hyperthyroidism) but can also be a side-effect of the tapazole. The heart symptoms and shakiness usually get better as the thyroid recovers but sometimes beta-blockers (like atenolol or propanolol can be helpful as well).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.